# SDR TSAA9833462

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LOWER LOBE FRAME CRACKED AT BS 420 BETWEEN S21L AND S22L.  INSTALLED REPAIR CHANNEL PER SRM 53-10-4 PAGE 2B.  AIRCRAFT RETURNED TO SERVICE.  TAT:  33,673.9 HOURS.  TAC:  63,646.  (X)
